# SDR HEEA079926

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 9,763 hours
- Engine: Pwa PT6T3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 3043023
- Part serial: 2D569
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE PRODUCING LOW POWER, BLEED VALVE REPLACED
